# SDR SIMA201029202

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N723AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145288
- Aircraft time: 22,980 hours, 20,268 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4408 THE CREW RECEIVED A FLAP FAIL MESSAGE WHEN FLAPS SELECTED FOR DESCENT - NO FLAP MOVEMENT.  THE CREW DID NOT DECLARE AN EMERGENCY BUT REQUESTED CRASH, FIRE AND RESCUE.  THE AIRCRAFT LANDED SAFELY WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   RESET THE FLAP SYSTEM.  THE OPERATIONAL CHECK WAS GOOD PER FIM 27-51-00.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
